MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PRECISION IE 4K EYPC ATSC AUCL4X70°165SL; ARTHROSCOPE

STRYKER ENDOSCOPY-SAN JOSE PRECISION IE 4K EYPC ATSC AUCL4X70°165SL; ARTHROSCOPE
Catalog Number 0502445070
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the scope looked scuffed and blurry and procedure completed using replacement device.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Additional Manufacturer Narrative
Alleged failure: the scope looked scuffed and blurry.Procedure completed using replacement device.The failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be extreme handling during product transport or cleaning/sterilization.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
PRECISION IE 4K EYPC ATSC AUCL4X70°165SL
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key23995973
Report Number0002936485-2026-00008
Device Sequence Number10222498
Product Code HRX
UDI-Device Identifier07613327405941
UDI-Public07613327405941
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K183470
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0502445070
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown